MAUDE Adverse Event Report: ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number HINDFOOT NAIL TARGETING GUIDE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), it was reported by a sales representative via sems-(b)(4) that an ar-9091-01 hindfoot nail targeting guide had alignment issues and an ar-9091-02 hindfoot nail cable tensioner would not tension.This was discovered during a pantalar arthrodesis procedure with an hour-long delay experienced and no patient harm reported.It was reported that after implantation of the nail and placement of the first and second construct screws, the ar-9091-02 hindfoot nail cable tensioner failed to maintain cable tension.The tibial screw was removed, and the device was taken off the implanted nail.A second compression device was applied, the tibial screw was reinserted, and compression was achieved using a backup tensioner.Fluoroscopy confirmed tension and full opening of the screw slots.Following this, the ar-9091-01 hindfoot nail targeting guide did not align with the third construct screw (proximal posterior-to-anterior calcaneal screw).Excessive movement in the targeting slot for screw 3 was noted, resulting in missed alignment both proximally and medial-laterally.The case was completed without any harm to patient and implant successfully was used.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
HINDFOOT NAIL TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24617397
Report Number1220246-2026-01450
Device Sequence Number18600434
Product Code HSB
UDI-Device Identifier00888867335295
UDI-Public(01)00888867335295(11)201005(10)5572034A
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHINDFOOT NAIL TARGETING GUIDE
Device Catalogue NumberAR-9091-01
Device Lot Number5572034A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown